Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 27, 2021, 3:49 AM CDT for McIntosh County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2021, 3:49 AM CDT (08:49 UTC)
- Expired
- Jul 27, 2021, 4:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
County McIntosh County, OK
The radar
The Tulsa radar (KINX), 104 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2103 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1155 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
806 WWUS84 KTSA 270849 SPSTSA Special Weather Statement National Weather Service Tulsa OK 349 AM CDT Tue Jul 27 2021 OKZ071-073-074-270930- Haskell OK-Pittsburg OK-McIntosh OK- 349 AM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL... SOUTHEASTERN MCINTOSH AND NORTHEASTERN PITTSBURG COUNTIES UNTIL 430 AM CDT... At 348 AM CDT, a strong thunderstorm was located over Eufaula, moving east at 10 mph. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Eufaula... Canadian... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3517 9566 3534 9570 3539 9543 3515 9540 TIME...MOT...LOC 0848Z 265DEG 8KT 3526 9557 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 27, 12:04 AM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jul 27, 12:04 AM CDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1204 AM CDT Tue Jul 27 2021
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions will largely prevail through the period. Brief
patchy morning fog is possible, otherwise another day of isolated
to scattered afternoon storms with higher chances favored along
and south of Interstate 40.
&&
.PREV DISCUSSION... /Issued 901 PM CDT Mon Jul 26 2021/
..UPDATE...
DISCUSSION...
Thunderstorms have mostly dissipated this evening, with just a few
isolated showers and storms remaining across parts of northeastern
Oklahoma. An isolated storm or two will remain possible into the
night, but coverage is expected to be very minimal. For the update
tonight, lowered min temps a bit in rain cooled areas, but
otherwise the forecast looks on track.
Bowlan
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 97 76 99 / 0 0 0 0
FSM 76 98 76 99 / 0 0 0 0
MLC 74 96 74 98 / 0 10 0 0
BVO 74 95 74 97 / 0 0 0 0
FYV 70 95 71 96 / 0 0 0 0
BYV 72 96 72 97 / 0 0 0 0
MKO 75 95 74 96 / 0 0 0 0
MIO 74 95 74 95 / 0 0 0 0
F10 74 96 74 97 / 0 0 0 0
HHW 75 94 76 96 / 10 10 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
OKZ049-053>076.
AR...Heat Advisory from noon today to 8 PM CDT this evening for
ARZ019-020-029.
&&
AVIATION.....07Hazardous weather outlook, Jul 26, 9:07 PM CDT, 6 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
907 PM CDT Mon Jul 26 2021
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
907 PM CDT Mon Jul 26 2021
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...Limited.
AREA...Eastern Oklahoma and West Central Arkansas.
ONSET...Ongoing.
DISCUSSION...
Isolated showers and thunderstorms continue across mainly
northeast Oklahoma this evening. Very isolated showers and storms
will remain possible through the night across the area. Severe
weather is not expected with any activity that does develop.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential...Dangerous Heat Potential.
WEDNESDAY THROUGH SATURDAY...Dangerous Heat Potential.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.
EXTENDED DISCUSSION...
An extended period of hot and humid conditions will continue
this week into next weekend. Temperatures for mid to late
week will likely reach the upper 90s to just above 100 degrees.
Dangerous heat index values will continue each afternoon and
additional heat advisories will likely be needed. Isolated
thunderstorms are expected Tuesday otherwise dry weather is
forecast for most locations into the weekend.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Jul 27, 3:49 AM CDT, 0 minutes before
Special Weather Statement National Weather Service Tulsa OK 349 AM CDT Tue Jul 27 2021 OKZ071-073-074-270930- Haskell OK-Pittsburg OK-McIntosh OK- 349 AM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL... SOUTHEASTERN MCINTOSH AND NORTHEASTERN PITTSBURG COUNTIES UNTIL 430 AM CDT... At 348 AM CDT, a strong thunderstorm was located over Eufaula, moving east at 10 mph. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Eufaula... Canadian... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3517 9566 3534 9570 3539 9543 3515 9540 TIME...MOT...LOC 0848Z 265DEG 8KT 3526 9557
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:03 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Jul 26, 7:07 PM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| Jul 26, 7:26 PM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jul 27, 4:28 AM CDT | Special Weather Statement | TSA | Haskell | 47 min |
| Jul 27, 5:58 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Jul 27, 10:22 AM CDT | Excessive Heat Warning | TSA | Cherokee, Craig, Creek, McIntosh, Mayes, Muskogee and 8 more | 10 hr |
| Jul 27, 12:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| Jul 27, 1:24 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| Jul 27, 1:31 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| Jul 27, 1:54 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| Jul 27, 2:03 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Jul 27, 2:04 PM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| Jul 27, 2:22 PM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| Jul 27, 2:36 PM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 29 hr |
| Jul 27, 2:46 PM CDT | Special Weather Statement | TSA | Pittsburg | 29 min |
| Jul 27, 2:48 PM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Jul 27, 3:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 26 min |
| Jul 27, 4:38 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.